MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1988

[Severe complications during enalapril therapy for heart insufficiency].

Wieland T, Stäubli M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

In 3 patients with severe cardiac failure high dose therapy with the ACE inhibitor enalapril was instituted during a state of extracellular volume depletion. Severe arterial hypotension with reversible renal insufficiency developed in all the patients. In two the hypovolemia was induced by diuretic treatment and in one by an acute infection with diarrhea. The latter patient also developed life-threatening hyperkalemia with cardiac arrest since he was also receiving spironolactone and potassium supplements. These cases demonstrate that ACE inhibitors should not be instituted during extracellular volume depletion and their initial dosage should be low. The dangerous combination of ACE inhibitors with spironolactone and potassium supplements should be avoided wherever possible.

Для цитирования: Wieland T, Stäubli M. [Severe complications during enalapril therapy for heart insufficiency].. Schweizerische medizinische Wochenschrift. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.